hi im 20 years old and I weigh about 90 some pounds but I want to gain weight I am on the depo shot and recently lost a lot of weight from it which on the shot im supposed to gain weight but instead I lost it anyway can anybody give me ideas or suggestions on how to gain weight if so please let me know thanks
If you lost weight on depot shot then you probably have some problem that is causing weight loss. One possibility is that you do not eat enough. The other factors are presence of diseases like diabetes, hyperthyroidism, tuberculosis, poor diet, eating disorders, malabsorption syndromes, and cancers. Worms in stool is another cause.
You can consult your doctor regarding this and eliminate these causes of low weight. If all is fine, consult a nutrition expert and build up a good diet program. A physical fitness trainer then can help you gain some muscle mass. However do not go for this unless the medical causes are ruled out because you may need to modify the diet and exercise program according to the problem you have. Do discuss this with your doctor and get yourself examined. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.